# SDR 99ZZZX3280

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N370FH
- Make and model: Hiller FH-1100
- Aircraft serial: 98
- Engine: Allsn 250C18
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 68760050
- Condition: Galled
- Location: Compressor
- Part time: 866 hours
- Component: 6858348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FOUND GALLED IN ENGINE COMPRESSOR SECTION.
